# SDR CA110124006

- Difficulty date: January 24, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 64,316 hours
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 252T3041
- Condition: Failed
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLIGHT CREW REPORTED THAT DURING APPROACH A FLIGHT SPOILER PANEL REMAINED DEPLOYED WITH ASSOCIATED ACFT ROLL.   THE AUTOPILOT WAS DISCONNECTED AND THE REMAINDER OF THE APPROACH WAS HAND FLOWN.  AFTER LANDING IT WAS CONFIRMED THE NR 1 SPOILER PANEL ON THE LT SIDE WAS STILL DEPLOYED WITH THE SPOILERS RETRACTED.  THE POWER CONTROL ACTUATOR AND THE SPOILER CONTROL MODULE WERE REPLACED IAW AMM PROCEDURES.  PRILIMINARY INVESTIGATION INDICATES THAT THE SPOILER ACTUATOR FAILED IN THE FULL EXTEND POSITION.  A STRIP REPORT REQUESTED AFTER THE UNIT IS SPLIT FOR O/H AND REPAIRS.
